# SDR ASAA0995474

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1262162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FRAME AT BS 500L LBL 25 RBL 25 CORRODED ON UPPER FLANGE.  BLENDED CORROSION 10 EA AREAS IN LIMITS.
